# SDR COMA9710505

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Box Control
- Part number: 12038594001
- Condition: Malfunction
- Location: Landing Gear
- Part time: 15,622 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER LANDING GEAR SELECTED UP, THE LEFT HAND MLG INDICATED INTRANSIT.  REPLACED THE LANDING GEAR CONTROL BOX.
